# SDR A6WA202312288684

- Difficulty date: December 28, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 39,681 hours, 41,660 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL, RECEIVED IDG 2 DISC CAUTION FOLLOWED BY YD 2 INOP STATUS MESSAGE AND CONFIG SPLRS WARNING MESSAGE FOLLOWED BY GEN 2 OFF CAUTION MESSAGE. ABORTED TAKE-OFF AT 56 KNOTS. ALL BRAKE TEMPS BELOW 5, BTMS REMAINED GREEN.  *******AIRCRAFT REMOVED FROM SERVICE******** INSPECTED AND FOUND OVERFLOW DRAIN CAP LEFT OFF ON IDG #2 NO OIL IN     IDG TS PER FIM 24-10-00. IDG 2 DISCONNECT. SERVICED IDG #2 IN REF AWAC  SUP 16-364A. NO LEAKS NOTED.OPS CHECK OF THE RIGHT IDG GOOD AT THIS     TIME EF AMM 24-11-01. PERFORMED OPS CHECK OF THE YAW DAMP PANEL IN REF AMM 22-22-01. OPS CHECK GOOD.  OPS CHECK SPLRS FEF AMM 27-61-00 OPS CHECK GOOD.
